# SDR HEED089063

- Difficulty date: September 5, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N478X
- Make and model: Skrsky S76C
- Aircraft serial: 760493
- Aircraft time: 5,403 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Spar
- Part number: 7620105502101
- Part serial: NA
- Condition: Cracked
- Location: Tail Pylon
- Part time: 5,403 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED IN TAIL PYLON AFT SPAR WEB. RUN FROM LT SPAR TO RT SPAR.
